# SDR UPS02439277

- Difficulty date: August 18, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D - BS 440 RBL 20-40 FLOOR BEAM FOUND CORROSION.  CORROSION BLEND OUT EXCEEDS SRM LIMIT, UPPER CHORD REPAIRED AS PER HAECO RS NR R53-15-34883 & UPS AUTH NR 747-53-20100.
